Jump to content
CrazyBoards.org

Tegretol/Equetro/Carbamazepine: Activation and Peeing


Recommended Posts

Hey all,

I started Equetro at a teeny dose last week (100 mg) and upped it to that b.i.d. this week. (I ended up sticking with it.) Now, I've always had problems with my urinary system from Lithium, even on the teeny tine dose I'm on. But the since upping the Equetro, I feel like I have to pee all the time. I think this is listed on the PI as one of the rarer side effects, but I seem to remember someone in some board posting about it, maybe here. Anyway, I'm wondering if this is likely a transient side effect.

Also, I'm not finding the Equetro really that sedating. In fact it's almost the opposite, I feel a little pepped after taking it. Weirdness abounds.

I'm wondering if these two are linked somehow. I think that carbamazepine trucks with the adenosine system, which is linked to urinary stuff and wakefulness. I've been reading some abstracts; there's something about down regulation of various receptors, but I can't figure it out. If any pharmacology geeks out there have any more info, I'd be much obliged.

Thanks,

cache-monkey

Link to comment
Share on other sites

You have to be peppy to pee as much as you need to w/ tegretol.
I'm not sure I follow you here...

The peppy isn't unusual. That's why I was rxed it for recurrent depression. I ran into a little more on this. I'll see if I can find it.
Thanks VE. I actually think that the "peppiness" is from a reduction in the effectiveness of my Klonopin...
Link to comment
Share on other sites

  • 2 weeks later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...